| Model Number |
2296003125 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.Device discarded.
Event or Problem Description
It was reported that during an achilles tendon repair surgery, the blade broke at the mount.It was also reported that there was a ten minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.